Stability of Square Wave Periodic Solution for Singularly Perturbed Delay Differential Equations

Author: Huang, W.

Source: Journal of Differential Equations, Volume 168, Number 2, December 2000 , pp. 239-269(31)

Publisher: Academic Press

Buy & download fulltext article:

The full text article is not available for purchase.

The publisher only permits individual articles to be downloaded by subscribers.

Document Type: Research Article

Affiliations: Department of Mathematical Sciences, University of Alabama in Huntsville, Huntsville, Alabama, 35899

Publication date: December 1, 2000

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page